# SDR USAA960380

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N260AU
- Make and model: Boeing 737201
- Aircraft serial: 22866
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6517684642
- Condition: Cracked
- Location: Bs 294
- Part time: 34,273 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND .25 INCH CRACK BS 294 AND STRINGER 7 LEFT.  REMOVED CRACK SECTION OF STRINGER WEB, FABRICATED NEW SECTION AND INSTALLED PER SRM.  REPAIRED PER BOEING DRAWING 65-17684 AND SRM 53-10-1 AND 51-30-2 PAGE 5.  (M)
